# SDR 95ZZZX952

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2420B
- Make and model: Univac GC1B
- Aircraft serial: 3720
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 24044
- Condition: Missing
- Location: Nr 2 Cyl Exh Vlv
- Part time: 40 hours
- Component: 641917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF THE CYLINDER DISCLOSED A MISSING RETAINER FOR THE EXHAUST VALVE SPRING.  WEAR INTO THE ALUMINUM HEAD WAS NOTED.  'NR 2 CYLINDER'.
